Volume 20, issue 1 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Towards topological Hochschild homology of Johnson–Wilson spectra

Christian Ausoni and Birgit Richter

Algebraic & Geometric Topology 20 (2020) 375–393

We present computations in Hochschild homology that lead to results on the K(i)–local behaviour of THH(E(n)) for all n 2 and 0 i n, where E(n) is the Johnson–Wilson spectrum at an odd prime. This permits a computation of K(i)THH(E(n)) under the assumption that E(n) is an E3–ring spectrum. We offer a complete description of THH(E(2)) as an E(2)–module in the form of a splitting into chromatic localizations of E(2), under the assumption that E(2) carries an E–structure. If E(2) is admits an E3–structure, we obtain a similar splitting of the cofiber of the unit map E(2) THH(E(2)).

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

topological Hochschild homology, Johnson–Wilson spectra, $E_\infty$–structures on ring spectra, chromatic squares
Mathematical Subject Classification 2010
Primary: 55N35, 55P43
Received: 4 October 2018
Revised: 29 March 2019
Accepted: 12 June 2019
Published: 23 February 2020
Christian Ausoni
LAGA (UMR7539)
Institut Galilée
Université Paris 13
Birgit Richter
Fachbereich Mathematik
Universität Hamburg